# SDR TWAA9809108

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160-196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FLOORBEAM CAP AT FS 160 TO 196, RBL 44, CORRODED BEYOND LIMITS.  INSTALLED NEW FLOORBEAM PER SRM 51-01, PAGE 1 ITEM C.  (M)
